# SDR GTIA200700012

- Difficulty date: February 15, 2007
- Submitted: April 18, 2007
- Operation: Air carrier
- Aircraft: N804NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49104
- Aircraft time: 65,123 hours, 36,469 cycles
- Engine: Pwa JT8D217A
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1155
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO CABIN FLOORBEAM. INSTALLED NEW FLOORBEAM.
